4.22.2011

Health Watch....

So here's the latest.  Lupus sucks.  Oh?  That's not new? That's right.  So I started taking the chemo at night, hoping that I would sleep through most of the side effects.  And I did for a few nights.  I would feel really nauseous and tired through the evening and wake up feeling a little better.  That is until last night.  Ugh.  Last night, about three hours after I took the pill, the nausea kicked in, but way worse than before.  Then I found myself darting for the bathroom with my hand over my mouth more than once.  Then I went to bed and slept for FIFTEEN hours!!!  I normally sleep five or six.  So, I called the doctor and let her know all of this and she said to stop taking it and give it a few days to let the side effects die down a bit, and then I am to start a different med that is slightly harsher and not proven to be quite as effective for lupus.  Sounds great, right?  I know.  She said that some people end up having the same nasty effects, but some luck out and don't react badly to it at all.  If I happen to not tolerate this one either, then I have to discuss starting IV chemo.  Although I don't like the sound of it, and that would increase my risk of losing my hair (GAH!), it almost sounds worth it because at least then the nausea and fatigue would be for a few days a month and not DAILY.  Guess we'll see what happens.
lurve you, xoxo v.

2 comments:

Standing on my Own 2 Feet said...

double dislike!

Hang in there babe, Love you sooo very much!

Allison said...

Still praying for the doctor to find the right answer for you. I'm so sorry that you've been feeling so awful. It never ceases to amaze me the strength that you always seem to find to keep going in spite of how you feel. God definitely is helping you through it!!

Related Posts Plugin for WordPress, Blogger...